Confused about meds. Help pls?

Confused about meds. Hi I have Paryx AF, and am taking Pradaxa and bisoprolol, now it seems I may have angina too😬😬 I have been prescribed with Amlodipine but one the side effects it mentions for this drug is irregular heartbeat? It seems this one might be working against the other two? I'm confused. Can anyone give me info pls? Thankyou.

6 Replies

oldestnewest
  • Many drugs say that on the list of possibles. It is a strange truth that many anti-arrhythmic drugs can cause arrhythmias! Who has prescribed amlodopine and what tests have you had for angina? Were you ever given GTN spray to see if the pain was alleviated? Have you had an agiogram to check for cardiac arterial stenonsis? We are not medically trained so can't give advice other than facts.

  • Hi Bob, I just mentioned the chest pain to the doctor, I was there for another reason. He said it sounds like angina, but I'm not sure, the pain cleared after a while while I carried on walking. So he has put me on the Amlodopine, I go for a ECG tomorrow and he,s written to cardio specialist at the hospital, so I'm waiting. I'm undecided if is it angina, it felt like stitch or indigestion to the right of my sternum and it eased as I carried on walking.

  • This only happened last week, Ive been quite sedentary since Sept, but I'm dog sitting/walking. I had the pain for 3 mornings on the trot while walking, but since taking the Amlopodine, no pain. He said that's a sign I have angina, but tests will prove either way. Thanks for replying.

  • Hi Bob Ive replyed on a post, silly me!

  • no problem I got it anyway. Good luck. Best be sure one way or the other but doesn't sound like it to me.

  • I take a pill called imdur 1at night for angina haven't had angina since also have gtn spray but haven't had to use it for ages

You may also like...